MathSciNet Relay Station
MathSciNet bibliographic data
MR2203597 (2006i:53037) 53C20 (65H10)
Li, Chong; Wang, Jinhua Convergence of the Newton method and uniqueness of zeros of vector fields on Riemannian manifolds. Sci. China Ser. A 48 (2005), no. 11, 1465–1478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement